# SDR R61A20110316

- Difficulty date: October 14, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 12,052 hours, 9,461 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 17065078403
- Condition: Corroded
- Location: Waste Disposal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE SERVICE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED THE WASTE SERVICE BOX IAW EMB 175 SRM 51-43-02.  THE AIRCRAFT IS IN CMH SCHEDULED FOR A TEST FLIGHT AND POSSIBLE RETURN TO SERVICE TODAY AT 11:00.
